Alert archive / Ohio / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 159, NWS Northern Indiana

September 22, 2005Defiance County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Sep 22, 2005, 9:23 PM EDT for Defiance County, Ohio. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2005, 9:23 PM EDT (01:23 UTC)
Expired
Sep 22, 2005, 10:30 PM EDT
In force
67 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

County Defiance County, OH

The radar

The Northern Indiana radar (KIWX), 102 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 9:38 PM EDTHAIL 0.7510 Ne Hicksville, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 1.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2005-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2005-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-104 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 230124
SVRIWX
OHC039-230230-
/O.NEW.KIWX.SV.W.0159.050923T0123Z-050923T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
923 PM EDT THU SEP 22 2005

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DEFIANCE COUNTY IN OHIO

* UNTIL 1030 PM EDT

* AT 921 PM EDT(821 PM EST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES     
  NORTH OF DEFIANCE TO 4 MILES WEST OF HICKSVILLE...MOVING SOUTHEAST 
  AT 35 MPH.

* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  DEFIANCE...
  HICKSVILLE...
  NEY...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4145 8427 4141 8481 4126 8481 4121 8421

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 7:45 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Sep 22, 7:45 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
645 PM EST THU SEP 22 2005

.AVIATION...
TIMING OF ELEVATED STORMS ACROSS SOUTHERN LAKE MICHIGAN INTO KSBN
01-04Z TIMEFRAME...AND A FEW HOURS LATER AT KFWA. SOME CONVECTION
CURRENTLY FIRING TO THE WEST OF KFWA AHEAD OF KIWX 88D
FINELINE/FRONT MOVING SOUTHEAST THROUGH CWA. HOWEVER STORMS IN THIS
AREA HAVING DIFFICULTY WITH CAPPED ENVIRONMENT 50-75 J/KG MLCIN.
QUESTIONABLE IF THESE STORMS WILL MAINTAIN INTO KFWA...SO HAVE
COVERED WITH A VCTS/CB AND KEEP FOCUS ON ELEVATED LINE/TIMING. POST
FRONTAL COOLING/SATURATION OF LOW LEVELS LEADING TO DEVELOPMENT OF
WIDESPREAD SC/ST...FOR NOW HAVE PLAYED LOW END OF MVFR CONDITIONS
LATE TONIGHT...HOWEVER WILL HAVE TO MONITOR BOTH SITES GIVEN DEGREE
OF SATURATION/LCL AOB 1000 FT 09-13Z TIMEFRAME.
&&

.SHORT TERM...
EVENING SEVERE WEATHER POTENTIAL...

WARM SECTOR CONTINUES TO DESTABILIZE THIS AFTERNOON. STRONG SURFACE
HEATING COUPLED WITH BOUNDARY LAYER DEWPOINTS NEAR 70F OVER NW
INDIANA AND NE ILLINOIS HAVE CONTRIBUTED TO SBCAPE OF AROUND 3000
J/KG OVER THE WESTERN CWA. PLUME OF STEEP MID LEVEL LAPSE RATES OF
AROUND 7C/KM IN THE 700MB TO 500MB LAYER MARK AN ELEVATED MIXED
LAYER /EML/ PLUME WHICH HAS ADVECTED OFF OF THE HIGH PLAINS. THE EML
HAS EFFECTIVELY CAPPED THE WARM SECTOR WITH 50 TO 100 J/KG OF CIN
REMAINING DESPITE THE STRONG SURFACE HEATING. DEEP LAYER SHEAR IS
SUFFICIENT FOR STORM ORGANIZATION WITH AROUND 40KTS 0-6KM SHEAR OVER
THE NORTHERN HALF OF THE CWA. OTHER SEVERE WEATHER PARAMETERS
LOOKING FAVORABLE INCLUDING 0-3KM EHI AND CRAVEN/BROOKS SIGNIFICANT
SEVERE PARAMETER. THE MAIN LIMITING FACTOR WILL BE THE
AFOREMENTIONED CAP IN PLACE.

WEAK PRE-FRONTAL TROUGH NOW PUSHING INTO NW INDIANA HAS NOTHING MORE
THAN SOME WEAK CU DEVELOPMENT. SUSPECT CONVERGENCE ALONG THIS
FEATURE WILL NOT BE SUFFICIENT TO ALLOW SURFACE BASED PARCELS TO
ACHIEVE THE LFC. ONGOING CONVECTION ACROSS EXTREME SOUTHEAST
WISCONSIN AND SOUTHERN LAKE MICHIGAN IS FORMING ALONG THE MAIN
SURFACE COLD FRONT. EXPECT CONVECTION TO CONTINUE TO BUILD ALONG AND
JUST ON THE COLD SIDE OF THE FRONT WHERE MASS CONVERGENCE IS
MAXIMIZED. CONVECTION WILL LIKELY EXPAND IN COVERAGE AND SPREAD
SOUTHEAST ACROSS THE CWA THIS EVENING. THINK MAIN SEVERE WEATHER
CHANCE WILL BE LIMITED IN DURATION WITH A WINDOW BETWEEN LATE
AFTERNOON AND MID EVENING. PRIMARY THREAT WILL BE LARGE HAIL WITH
SLIGHTLY ELEVATED STORMS JUST BEHIND THE FRONT ALTHOUGH A
CONDITIONAL THREAT FOR DAMAGING WIND EXISTS WITH ANY STORM WHICH IS
SURFACE BASED IMMEDIATELY ALONG THE FRONT. CONVECTION MAY
TRANSITION INTO AN MCS BY LATE EVENING WITH SEVERE WEATHER THREAT
DIMINISHING AND HEAVY RAIN BECOMING THE PRIMARY HAZARD.

OVERNIGHT AND FRIDAY...
COLD FRONT PUSHES SOUTH THROUGH THE CWA OVERNIGHT WITH STRONG CAA
AFTER MIDNIGHT OVER THE NORTH AS H85 TEMPS DROP TO NEAR 10C BY 12Z
FRI. EXPANSIVE AREA OF LOW CLOUD BEHIND THE FRONT WILL KEEP SKIES
MOSTLY CLOUDY THROUGH THE NIGHT. ON FRIDAY THE FRONT BECOMES
INCREASINGLY PARALLEL TO THE MID LEVEL FLOW AND WILL STALL OUT OVER
THE OHIO VALLEY. WILL CONTINUE WITH CHANCE POPS OVER THE SOUTHERN
HALF OF THE CWA GIVEN PROXIMITY OF FRONT AND WEAK WAA/ISENTROPIC
UPGLIDE DEVELOPING. SKIES WILL REMAIN MOSTLY CLOUDY OVER THE SOUTH
WITH AT LEAST A FEW BINOVC OVER THE NORTH AS DRYING AND SUBSIDENCE
INCREASE. MUCH COOLER THAN TODAY WITH HIGHS IN THE LOW 70S NORTH TO
MID 70S OVER THE SW CORNER OF THE CWA.

&&

.LONG TERM...
FRIDAY NIGHT THROUGH THURSDAY...

HIGH PRES RIDGE WILL EXTEND FROM ERN ONTARIO TO THE UPR OH VALLEY AT
START OF LONG TERM PD WITH CDFNT STALLED OUT NEAR THE MASON-DIXON
LINE. GFS HAS BEEN CONSISTENT IN FCSTG WK MID LEVEL TROFS MOVG
ACROSS THE AREA ALONG NRN PERIPHERY OF SUBTROPICAL RIDGE LOCATED
OVER SERN U.S.. THIS COMBINED WITH WK LOW LEVEL WARM/MOIST ADVECTION
PATTERN ON BACKSIDE OF DEPARTING RIDGE RESULTING IN SOME LIGHT
PRECIP ACROSS OUR AREA FRI NGT AND SAT. NAM HAS BEEN BACK AND
FORTH WITH THIS SOLUTION WITH LAST COUPLE OF RUNS SUGGESTING RIDGE
WILL WIN OUT AND CWA WILL STAY DRY THROUGH THIS TIME FRAME. LEANED
TOWARD MORE CONSISTENT GFS SOLUTION WHICH WAS IN AGREEMENT WITH OUR
GOING FCSTS.

NEXT PROBLEM IS A FAIRLY STRONG SHRTWV OFF THE PAC NW THIS AFTN.
STLT SHOWING BAROCLINIC LEAF ASSOCD WITH THE SHRTWV SUPPORTING
STRENGTH DEPICTED BY MODELS. ALL MODELS SPLIT THE FLOW WITH THIS
SYSTEM WITH A NRN STREAM TROF MOVG ACROSS THE GRTLKS SUN/MON AND SRN
STREAM LOW CUTTING OFF, WEST OF CA BY THAT TIME. HWVR, GFS IS
CONSIDERABLY SLOWER/WEAKER WITH THE CDFNT AND IS PREFERRED AS NAM
APPEARS TO BE OUTLIER WITH MOVEMENT OF RITA TOO FAR TO THE WEST.
MORE NELY TRACK OF HURRICANE SUPPORTS SLOWER MOVG, LESS DEFINED
CDFNT FCST BY THE GFS. THUS, LEFT SAT NGT DRY AND CONTD WITH A
CHC OF TSTMS SUN-SUN NGT AS SLOW MOVG CDFNT MOVES THROUGH THE AREA.

HIGH PRES THEN DOMINATES MON/TUE, WITH GFS/ECMWF IN GOOD AGREEMENT
THAT ANOTHER STRONG SHRTWV WILL TOP THE RIDGE ALONG CANADIAN PACIFIC
COAST AND DIG SE TOWARD THE GRTLKS WITH CHC OF TSTMS AS THIS SYSTEM
MOVES THROUGH THE AREA WED.  FOLLOWED THIS SYSTEM WITH HIGH
PRESSURE AND FAIR WX THU. MODELS CURRENTLY INDICATING DELTA TS IN
THE UPR TEENS THU, BUT FLOW ANTICYCLONIC AND AMS QUITE DRY JUST WENT
WITH PC SKIES ATTM.

WITH GFS MODEL OF CHOICE THROUGH THE PD COULDNT FIND MUCH REASON TO
DEVIATE SGFNTLY FROM MAV/MEX TEMPS AND ONLY MINOR CHANGES MADE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY MICHIGAN CITY TO ST JOSEPH TIL 17Z FRI.
&&

AVIATION...MURPHY
SHORT TERM...HITCHCOCK
LONG TERM....TAYLOR
Hazardous weather outlook, Sep 22, 6:09 AM EDT, 15 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
509 AM EST THU SEP 22 2005

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-231008-
ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI-
CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN-
GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN-
LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH-
PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN-
STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN-
WILLIAMS OH-
INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN...
BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN...
BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE...
DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN...
FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY...
GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK...
HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE...
KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION...
MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON...
NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA...
PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE...
SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE...
THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT...
WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE
509 AM EST THU SEP 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST
OHIO AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A COLD FRONT AS IT PUSHES
SOUTH INTO THE LOWER GREAT LAKES AND OHIO VALLEY REGION TODAY AND
TONIGHT. THERE IS A THREAT FOR SEVERE STORMS WITH THIS FRONT
...MAINLY THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE WEATHER
THREAT WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...

THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...
SUNDAY...AND SUNDAY NIGHT.  IT IS TOO EARLY AT THIS TIME TO DETERMINE
THE SEVERE RISK OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING.

&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-231008-
509 AM EST THU SEP 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A COLD FRONT AS IT PUSHES
SOUTH INTO THE LOWER GREAT LAKES TODAY. THERE IS A THREAT
FOR SEVERE STORMS WITH THIS FRONT...MAINLY THIS AFTERNOON.
THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS IN
EXCESS OF 50 KNOTS AND LARGE HAIL.

ALSO...NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS WILL OCCUR BEHIND
THE COLD FRONT THIS AFTERNOON THROUGH FRIDAY.  THIS WILL RESULT IN
WAVES OF 3 TO 5 FEET LATE THIS AFTERNOON...BUILDING TO 5 TO 8 FEET
OVERNIGHT.  WAVES WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET BY FRIDAY
AFTERNOON.  THESE WAVES WILL POSE A HAZARD TO SMALL CRAFTS.

.DAYS TWO THROUGH SEVEN...

THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...
SUNDAY...AND SUNDAY NIGHT.  IT IS TOO EARLY AT THIS TIME TO DETERMINE
THE SEVERE RISK OF THESE STORMS.

&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/MARINE

In the hours before

Local storm report, Sep 22, 7:51 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
651 PM EST THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             FREMONT                 41.73N 84.93W
09/22/2005  0.88 INCH        STEUBEN            IN   AMATEUR RADIO

            FIRESTATION DOWNTOWN

0648 PM     HAIL             FREMONT                 41.73N 84.93W
09/22/2005  0.75 INCH        STEUBEN            IN   AMATEUR RADIO

&&

STEVENS
Local storm report, Sep 22, 7:57 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
657 PM EST THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             3 N MONTPELIER          41.62N 84.60W
09/22/2005  0.75 INCH        WILLIAMS           OH   LAW ENFORCEMENT

&&

STEVENS
Local storm report, Sep 22, 8:06 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
706 PM EST THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             4 NW WEST UNITY         41.63N 84.49W
09/22/2005  1.00 INCH        WILLIAMS           OH   LAW ENFORCEMENT

0705 PM     HAIL             EDON                    41.56N 84.77W
09/22/2005  1.00 INCH        WILLIAMS           OH   LAW ENFORCEMENT

&&

STEVENS
Local storm report, Sep 22, 8:12 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
712 PM EST THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             1 W ANGOLA              41.64N 85.02W
09/22/2005  1.00 INCH        STEUBEN            IN   AMATEUR RADIO

&&

STEVENS
Local storm report, Sep 22, 8:48 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 PM EST THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND DMG     4 S FAYETTE             41.61N 84.33W
09/22/2005                   FULTON             OH   LAW ENFORCEMENT

            TREE DOWN

0732 PM     TSTM WND DMG     4 N ARCHBOLD            41.57N 84.30W
09/22/2005                   FULTON             OH   LAW ENFORCEMENT

            POWER POLE DOWN

&&

STEVENS
Local storm report, Sep 22, 9:18 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
818 PM EST THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     FREMONT                 41.73N 84.93W
09/22/2005                   STEUBEN            IN   AMATEUR RADIO

            TWO 12 INCH DIAMETER TREES DOWN. ALL POWER IS OUT IN
            FREMONT AND ALL LAND PHONES NOT WORKING.

&&

STEVENS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 8:01 PM EDTSevere Thunderstorm WarningIWXFulton74 min
Sep 22, 8:52 PM EDTSevere Thunderstorm WarningIWXHenry53 min
Sep 22, 9:39 PM EDTSevere Thunderstorm WarningIWXPaulding66 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.